MathSciNet Relay Station
MathSciNet bibliographic data
MR612720 26A45 (28A20 42B05)
Goffman, Casper; Liu, Fon Che; Waterman, Daniel A remark on the spaces $V\sp{p}\sb{\Lambda ,\alpha }$. Proc. Amer. Math. Soc. 82 (1981), no. 3, 366–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement